# SDR FDEA2018071631706

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 26,051 hours, 14,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 26,051 hours, 14,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSP FOUND HOLE IN FUSELAGE AFT OF  LOWER FWD CARGO DOOR. APPROX THREE INCH LONG. INSTALLED REPAIR DOUBLER BETWEEN STRINGERS  34R AND  35R, AND BETWEEN FRAMES 26 AND 27 IN REF TO SRM  53-10-12.
